On isometric immersions into complex space forms.

Marcos Dajczer; Lucio Rodriguez

Mathematische Annalen (1994)

  • Volume: 299, Issue: 2, page 223-230
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Dajczer, Marcos, and Rodriguez, Lucio. "On isometric immersions into complex space forms.." Mathematische Annalen 299.2 (1994): 223-230. <http://eudml.org/doc/165206>.

author = {Dajczer, Marcos, Rodriguez, Lucio},
journal = {Mathematische Annalen},
keywords = {holomorphic immersion; sectional curvatures},
number = {2},
pages = {223-230},
title = {On isometric immersions into complex space forms.},
url = {http://eudml.org/doc/165206},
volume = {299},
year = {1994},

AU - Dajczer, Marcos
AU - Rodriguez, Lucio
TI - On isometric immersions into complex space forms.
JO - Mathematische Annalen
PY - 1994
VL - 299
IS - 2
SP - 223
EP - 230
KW - holomorphic immersion; sectional curvatures
UR - http://eudml.org/doc/165206
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.